I can't wax for the next 6 months?

I'm starting Accutane today and while your on it you can't get any part of your body waxed or lasered.

I've always had to get waxed down there because my hair is so coarse and thick there, and it grows back to annoying stubble in less than a day. I mean I'm going to have to shave while I'm on Accutane I guess, I just don't know what to do about the stubble and all that. I can only shave ever 4 days or so other wise it's terrible.. No matter what I do I can never get it perfectly smooth, I don't want to gross out my boyfriend :P and I know "he'll understand" but it can also get uncomfortable for me..


1|0
3|1

Most Helpful Girl

  • I also went on accutane, but don't recall them warning about waxing hazards, but I can see why they would stray you away from it. I would recommend you wait 4-8 weeks to let your body get used to the medication. You'll go under some serious/dramatic changed and your skin's sensitivity will increase immensely. So until then, don't take the chance or else you could end up tearing a layer of your skin off :P Now I'm a shaving girl, so I didn't wax any part of my body while I was on accutane, so my advice isn't going to be the most legitimate... but I'm also not a doctor (and I'm assuming the majority of the people on here aren't either) :P Once you do get used to the medication, start with waxing your arms or legs, somewhere where the skin isn't as sensitive. If you find that your skin's still OK with that, start with your bikini area at first, and go from there. However, my first suggestion would be to stay away from waxing completely. If I were you, I wouldn't want to take that risk, but I can see where you're coming from :)

    0|0
    0|0

What Guys Said 1

  • Theres nothing wrong with a little hair. Just get a electric razor and have on the lowest setting. It's what I do and on a girl it would be fine as well to be honest. Hair only gets annoying when it starts to be like 1/3 of an inch.

    0|0
    0|0

What Girls Said 2

  • I took Accutane and I'll tell you it isn't as "bad" as some make it out to be waxing wise. It can still be done, you just have to pick and choose your times.

    Just use a depilatory

    1|0
    0|0
    • Oh so you can still wax? I think my dermatologist was trying to scare me.. she was telling me that the patients that have waxed while on it literally had their skin ripped off.. :P

    • For the first month or so, wait to see how you react. Some people never adapt to Accutane while others like myself do well.

      First month or so your body may make a dramatic change, dry skin and chapped lips.

      I get threaded and it's similar to waxing, although probably more painful cause they go over the same spots. Only thing that affected me was dryness afterward and flaking

      You just have to see how your body reacts.

  • try hair removal cream

    0|0
    0|0
Loading...